Estimation in the partially nonlinear model by continuous optimization

dc.authorid0000-0002-4747-8461en_US
dc.authorid0000-0001-7204-8861en_US
dc.authorid0000-0002-8633-1980en_US
dc.contributor.authorÖzkurt, Fatma Yerlikaya
dc.contributor.authorTaylan, Pakize
dc.contributor.authorTez, Müjgan
dc.date.accessioned2024-03-06T10:47:10Z
dc.date.available2024-03-06T10:47:10Z
dc.date.issued2021en_US
dc.departmentDicle Üniversitesi, Fen Fakültesi, Matematik Bölümüen_US
dc.description.abstractA useful model for data analysis is the partially nonlinear model where response variable is represented as the sum of a nonparametric and a parametric component. In this study, we propose a new procedure for estimating the parameters in the partially nonlinear models. Therefore, we consider penalized profile nonlinear least square problem where nonparametric components are expressed as a B-spline basis function, and then estimation problem is expressed in terms of conic quadratic programming which is a continuous optimization problem and solved interior point method. An application study is conducted to evaluate the performance of the proposed method by considering some well-known performance measures. The results are compared against parametric nonlinear model.en_US
dc.identifier.citationÖzkurt, F. Y., Taylan, P. ve Tez, M. (2021). Estimation in the partially nonlinear model by continuous optimization. Journal of Applied Statistics, 48(13-15), 2826-2846.en_US
dc.identifier.doi10.1080/02664763.2020.1864816
dc.identifier.endpage2846en_US
dc.identifier.issn0266-4763
dc.identifier.issue13-15en_US
dc.identifier.pmid35707065
dc.identifier.scopus2-s2.0-85098011447
dc.identifier.scopusqualityQ1
dc.identifier.startpage2826en_US
dc.identifier.urihttps://www.tandfonline.com/doi/full/10.1080/02664763.2020.1864816
dc.identifier.urihttps://hdl.handle.net/11468/13518
dc.identifier.volume48en_US
dc.identifier.wosWOS:000601344400001
dc.identifier.wosqualityQ3
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.indekslendigikaynakPubMed
dc.institutionauthorTaylan, Pakize
dc.language.isoenen_US
dc.publisherTaylor and Francis Ltd.en_US
dc.relation.ispartofJournal of Applied Statistics
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectB-splineen_US
dc.subjectContinuous optimizationen_US
dc.subjectEstimationen_US
dc.subjectNonlinear modelen_US
dc.subjectNonparametric regressionen_US
dc.titleEstimation in the partially nonlinear model by continuous optimizationen_US
dc.titleEstimation in the partially nonlinear model by continuous optimization
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Estimation in the partially nonlinear model by continuous optimization.pdf
Boyut:
2.6 MB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.44 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: